# SDR ASAA2013061295091

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 334 hours, 115 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Activated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE SHORTLY AFTER PUSH.  ACFT GROUNDED.  PERFORMED THE FMC DISAGREE PROCEDURE IN THE QRH.  PROBLEM SOLVED.
